I know this question may seem odd, but I seem to be having trouble maintaining an erection or orgasm. Any feedback would be greatly appreciated.
The literature from drugs.com states the following:
If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care professional:
Decreased interest in sexual intercourse
inability to have or keep an erection
lack or loss of strength
loss in sexual ability, desire, drive, or performance
So might want to discuss with the doctor.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can Oppositional Defiant Disorder be a disorder. ? Children always rebel against their parents.?
Posted 12 Jan 2011 • 2 answers
Posted 7 Jun 2011 • 2 answers
Posted 5 Sep 2011 • 3 answers
Posted 2 Mar 2012 • 3 answers
Posted 14 Dec 2013 • 2 answers